# SDR DL76L060312

- Difficulty date: April 21, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 40,427 hours, 6,247 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

ELECT POWER FLUCTUATIONS WITH CLUCKING FROM C/B PANEL.  TROUBLE SHOOTING PFMD AND FOUND PHASE A TO PLUG D358 MISSING.  INSPECTION ON WIRE SHOWS  DAMAGE AT ABOUT 10 INCHES FROM THE PLUG.  MCC CONTACTED AND TLX RCVD X APPLIED SPLICE P/N 320562 AS X SWPM 20-30-22 DC AND AC POWER SYS BACK TO NORMAL OK.
